Expansions and contractions in Brazil, Colombia and Mexico: A view through nonlinear models
Luis Arango Thomas and
Luis Melo-Velandia
Journal of Development Economics, 2006, vol. 80, issue 2, 501-517
Date: 2006
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (25)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-3878(05)00121-5
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:deveco:v:80:y:2006:i:2:p:501-517
Access Statistics for this article
Journal of Development Economics is currently edited by M. R. Rosenzweig
More articles in Journal of Development Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().